# SDR DALA14006890603

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 89,988 hours, 45,486 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE LIGHT CAME ON DURING GEAR EXTENTION.  ACCOMPLISHED QRH 13.9.   CREW NEVER HEARD NOSE GEAR DROP OR NOSE GEAR DOORS OPEN, ALTERNATE GEAR EXTENSION PERFORMED.  FOUND AFT FLEX LINE FOR LT MLG RETRACT ACTUATOR RUPTURED. INSTALLED NEW LINE IAW AMM 20-10.  LEAK CHECKED GOOD.
